# SDR 96ZZZX2587

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N398M
- Make and model: Bell UH-1H
- Aircraft serial: 6509984
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Part number: NAS464P1027
- Condition: Defective
- Location: Stab Bar
- Component: 2040113267
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W ARMY BULLETIN 95-ASAM-05 ON STABILIZER BAR PIVOT BOLTS, THE NUTS WERE FOUND BOTTOMED OUT ON THE BOLT SHANK. NEW PARTS IAW ARMY PART MANUAL DID NOT PROPERLY SOLVE THE PROBLEM, HOWEVER, INSTALLATION OF BELL'S COMMERCIAL 205 BOLTS 20-057-10S27D AND SPECIAL WASHERS 140-007-41S38C4 WOULD, PROVIDING APPROPRIATE APPROVAL WAS OBTAINED.
